# SDR SWAA2021062935694

- Difficulty date: December 11, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 20,610 hours, 9,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727h-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION ANGLE HAS CORROSION BEYOND LIMITS STA. 727H + 15 THRU 807+8 APOX. / REMOVED AND REPLACED L/H TRANSITION ANGLE FROM STA. 727H +15 THRU 807.8 PER SRM 53-00-53-2R-5. POS L/H P/N OFF BAC1496-377 P/N ON BAC1496-377 S/N OFF/ON NSN
